# SDR HEEA077858

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 4,965 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 406040516101
- Part serial: AFS1255
- Condition: Leaking
- Location: Freewheel Unit
- Component: Freewheel Unit, 406040500131
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEEL UNIT SHAFT LEAKING.
